# SDR WX0A2025082732551

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 39,854 hours, 27,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL IN CABIN AND FLIGHT DECK ON DESCENT / PERFORMED AMM 21-00-00-615-803-B REMOVAL OF THE CONTAMINATION OF THE ECS, NO FAULTS NOTED AND NO SMELL DETECTED. THIS CLEARS MEL 21-52-01-G, CAT C, MDDR#218679 'M' PROCEDURE REVERSED, INOP PLACARD REMOVED.  C/W OIL TYPE SMELL-PHASE 3 IAW ALLEGIANT AIR TC 21-000-003. NO SMELL REPRODUCED AT THIS TIME. DAMAGE FOUND WHILE PERFOMING APU BOROSCOPE INSP WO#529958 TASK CARD A32X-21-000-002. APU REPLACED AND PERFORMED TC 21-000-003.
